# SDR SWAA2022122284478

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 24,046 hours, 11,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRAKE ASSY AT BS 520 CRACKED L/H BREAK ASSY.  LT BRAKE ASSY AT STA. 520 BELOW FLOORBOARD 231UF REMOVED REF SRM 51-40-02.  L/H BREAK ASSY AT STA. 520 BELOW FLOOR BOARD 231UF REMOVED REF SRM 51-40-02.  REPLACED L/H BRAKE ASSY AT STA. 520 ON EXPANTION AREA PER SRM 51-40-02.
